# SDR SWAA2022031047593

- Difficulty date: June 19, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY CARGO TRACK TIE DOWN AT B.S. 790; L.B.L. 17; W.L. 155. / REMOVED AND REPLACED AFT CARGO BAY CARGO TRACK TIE DOWN AT BS727-867 LBL17; WL155 IAW SRM 51-40-02-0G-0 AND DWG 146A7500 92432U 26JUN19
